MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS, INC. INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORTABLE
Model Number 1099973
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that an innospire elegance device with a strange smell as if something is burning.There was no report of patient harm or injury.There was no report of medical intervention.The device has not been returned to the manufacturer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Udi related data quality updates only: the manufacturer previously reported an allegation that an innospire elegance device with a strange smell as if something is burning.There was no report of patient harm or injury.There was no report of medical intervention.The device has not been returned to the manufacturer.The manufacturer's investigation is ongoing.The previous report stated the brand name as "innospire elegance".Section d1 has been updated with the brand name as "innospire elegance".The common device name was incorrectly reported as "nebulizing system, non-heated".Section d2 has been updated to "compressor, air, portable".The manufacturer date was incorrectly reported as "10/04/2021".Section h4 has been updated to "no information (ni)".
 
Additional Manufacturer Narrative
The manufacturer became aware of an allegation that an innospire elegance device with a strange smell as if something is burning.There was no report of patient harm or injury.There was no report of medical intervention.The device has not been returned to the manufacturer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18185496
Report Number2518422-2023-31271
Device Sequence Number15088464
Product Code BTI
UDI-Device Identifier00383730001715
UDI-Public(01)00383730001715
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099973
Device Catalogue Number1099973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by ManufacturerNot provided
10/23/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date07/11/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown